# SDR HEEA082408

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,010 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Sensor
- Condition: Malfunctioned
- Location: Ind Photocell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR WILL NOT DIM. REPLACED PHOTOCELL AND LENS, APPLIED DC-4 COMPOUND TO HEADER.  BENCH CHECK GOOD.
